Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on nonfinitely generated projective $ {\bf Z}\pi $-modules


Author: Takeo Akasaki
Journal: Proc. Amer. Math. Soc. 86 (1982), 391
MSC: Primary 16A26; Secondary 16A50, 20C05
DOI: https://doi.org/10.1090/S0002-9939-1982-0671200-X
MathSciNet review: 671200
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \pi $ be a finite group and $ {\mathbf{Z}}\pi $ be its integral group ring. It is shown that if $ \pi $ is not solvable, then there exists a nonfinitely generated projective $ {\mathbf{Z}}\pi $-module which is not free.


References [Enhancements On Off] (What's this?)

  • [1] T. Akasaki, Idempotent ideals in integral groups rings, J. Algebra 23 (1972), 343-345. MR 0304420 (46:3555)
  • [2] P. A. Linnell, Nonfree projective modules for integral group rings (to appear). MR 647193 (84f:20011)
  • [3] K. W. Roggenkamp, Integral group rings of solvable finite groups have no idempotent ideals, Arch. Math. (Basel) 25 (1974), 125-128. MR 0342549 (49:7295)
  • [4] R. G. Swan, The Grothendieck ring of a finite group, Topology 2 (1963), 85-110. MR 0153722 (27:3683)
  • [5] J. M. Whitehead, Projective modules and their trace ideals, Comm. Algebra 8 (1980), 1873-1901. MR 588450 (82a:16026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 16A50, 20C05

Retrieve articles in all journals with MSC: 16A26, 16A50, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671200-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society